# SDR DL73K000860

- Difficulty date: April 27, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 46,906 hours, 38,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654541039
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKING FOUND IN BL 0 LONGITUDINAL FLOORBEAM WEB AFT OF STA 717.  RESULTED IN TRIMOUT OF BEAM WEB BETWEEN STA 700 AND 721.  CORRECTIVE ACTION:  ER/A 334337-14.
